Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Spotting after taking antibiotics - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hello i want to know why i am spotting
Doctor :   k
Doctor :   sure we will help you
Doctor :   when was your last periods?
User :   i spotted for a couple of days last week and started again today
User :   my last period was may 10,
User :   i also just realized that i was taking antibiotics while taking birth control pills
Doctor :   k so you are not pregnant?
Doctor :   is the periods normal?
User :   yeah they are

Doctor :   how many days of bleeding?
Doctor :   this is the first time you are having spotting?
User :   it was like two - three not heavy or anything but i don't usually spot in between periods
Doctor :   are you married? age? sexually active?
User :   yes i am married and active with my husband.
Doctor :   k spotting can occur due to harmonal imbalance or infection or other causes
Doctor :   do you have cramping or burning sensation during urination

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor